2 months 4 days ago - 2 months 4 days ago#58021by NelsJenn
I just finished my TURBT treatments, and in both procedures I had abdominal cramps/pain. I was severely constipated from Norco (opioids for pain) and this pain occurred right after my catheter was removed.
I got off the Norco and started using MiraLax and psyllium husk to take care of the constipation. And I started using Tylenol and Advil (2 Tylenol and 3 Advil every six hours) for pain. This treatment was recommended to me by an emergency doctor.
Soon after, I found out that Advil could also give you constipation as well as ulcers if used too much.
At the end, I decided to use Cannabis tinctures for their CBD and THC properties to manage pain. The Cannabis worked exceptionally well and they didn't have any side effects. I plan to use Cannabis while getting BCG to manage discomfort.
Warm Regards, Nelson.
Last edit: 2 months 4 days ago by NelsJenn. Reason: Need to add info
I haven't discussed with my Urologist as yet, but my family doctor has referred me to the Internal Medicine Specialist. Initial physical examination and ultrasound revealed nothing. IM Specialist gave me antacids for one month and said will investigate further after one month if symptoms don't go away.
Does anybody experience abdomen pain after BCG treatments? I did finish my 2nd round of treatments back in April 2019 and started noticing abdomen pain about six weeks later (early June). I have just started my 3rd round of treatments. Pain is worse after eating or drinking (even water). Any feedback would be much appreciated.